MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS RECOVERY SYSTEM; CELL SAVER 5/5+ BOWL KIT-225ML

HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS RECOVERY SYSTEM; CELL SAVER 5/5+ BOWL KIT-225ML
Model Number 00263-00
Medical Device Problem Codes Disconnection (1171); Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although there was no serious injury or harm, past reporting (1219343-2021-00013) indicates this particular malfunction on a similar device has been associated with a reported serious injury.The unit was received for evaluation, a visual evaluation was conducted and the tubing from the waste bag was found to be connected to the inlet port of the bowl instead of the outlet port.Root cause has yet to be determined as investigation is still in progress.
 
Event or Problem Description
On march 11 2021, haemonetics was notified of the tubing from the bowl inlet disconnecting which occurred during a procedure in (b)(6), utilizing the cell saver® 5 autologous recovery system and cell saver® 5 set - 225ml.The procedure was unable to be discontinued as device was contaminated.There was no harm to patient or operator.

Brand Name
CELL SAVER 5 AUTOLOGOUS RECOVERY SYSTEM
Common Device Name
CELL SAVER 5/5+ BOWL KIT-225ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11646627
Report Number1219343-2021-00108
Device Sequence Number2988181
Product Code CAC
UDI-Device Identifier10812747016131
UDI-Public(01)10812747016131(17)250310(10)0320042
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K014083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2025
Device Model Number00263-00
Device Lot Number0320042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date04/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1